menuicon

Research

About the School
Research activities
Undergraduate study
School intranet
BlueSky

Publication Search Results

Exact matches for:

  • Author = Kokic PN

1. Weber NC, Kokic PN
N C Weber and P N Kokic: On Cramer's condition for Edgeworth expansions in the finite population case, Theory of Stochastic Processes, 3 (1997), 468–474.


2. Kokic PN, Weber NC
Kokic PN, Weber NC: Rates of strong convergence for U-statistics in finite populations, Journal of the Australian Mathematical Society. (Series A), 50 (1991), 468–480. 92c:60040


3. Kokic PN, Weber NC
Kokic PN, Weber NC: An Edgeworth expansion for U-statistics based on samples from finite populations, The Annals of Probability, 18 (1990), 390–404. 91e:60068


4. Kokic PN, Weber NC
Kokic PN, Weber NC: On the asymptotic behaviour of the jackknife for stochastic processes, Bulletin of the Australian Mathematical Society, 27 (1983), 329–337. 85d:62022


Number of matches: 4